# SDR SWAA2014093032457

- Difficulty date: September 25, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 34,630 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 111A111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW BELOW CEILING BEAM CRACKED AT BS 663.  REPAIRED BEAM IAW EA.
